Arkiv för Matematik

  • Ark. Mat.
  • Volume 21, Number 1-2 (1983), 163-168.

Some remarks on Banach spaces in which martingale difference sequences are unconditional

J. Bourgain

Full-text: Open access

Article information

Source
Ark. Mat. Volume 21, Number 1-2 (1983), 163-168.

Dates
Received: 15 July 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485897011

Digital Object Identifier
doi:10.1007/BF02384306

Zentralblatt MATH identifier
0533.46008

Rights
1983 © Institut Mittag Leffler

Citation

Bourgain, J. Some remarks on Banach spaces in which martingale difference sequences are unconditional. Ark. Mat. 21 (1983), no. 1-2, 163--168. doi:10.1007/BF02384306. http://projecteuclid.org/euclid.afm/1485897011.


Export citation

References

  • Aldous, D. J.: Unconditional bases and martingales in Lp(F), Math. Proc. Camb. Phil. Soc. 85, 117–123 (1979).
  • Burkholder, D. L.: A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, preprint
  • Burkholder, D. L.: A geometrical condition that implies the existence of certain singular integrals of Banach-space-valued functions, to appear in Proc. Conf. Harmonic Analysis, University of Chicago, March 1981.
  • Burkholder, D. L.: Martingale transforms and the geometry of Banach spaces, to appear in Proc. Third International Conf. on Probability in Banach Spaces, LNM.
  • James, R. C.: Super-reflexivity in Banach spaces, Canadian J. Math., Vol. 24, 896–904 (1972)
  • Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II, Ergebnisse der Mathematik 97 (1979).
  • Pisier, G.: Un exemple concernant la super-réflexivité, Séminaire Maurey—Schwartz, Ecole Polytechnique Paris (1975).
  • Pisier, G.: Martingales with values in uniformly convex spaces, Israel J. Math. 20, 326–350 (1975).
  • Pisier, G.: Some applications of the complex interpolation method to Banach lattices, J. d’Analyse Math., Vol. 35, 264–281 (1979).